# SDR CALA9701652

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12231
- Make and model: Boeing 737217
- Aircraft serial: 19885
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  THE HANDLE WOULD GO TO THE OFF POSITION AND STOP.  THE AIRCRAFT WAS RETURNED TO CLE WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE AIR SAFETY SENSOR ACTUATOR OUT OF RIG.  THE SENSOR WAS ADJUSTED IAW MM 32-09-200, PAGE 501, OPERATIONAL CHECKS WERE GOOD.
